# SDR Z5FA07252010N568C

- Difficulty date: July 25, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N568CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605637
- Aircraft time: 3,519 hours, 2,575 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Insert
- Part number: 1705881
- Condition: Detached
- Location: Mlg Wheel
- Part time: 704 cycles
- Component: Wheel
- Component part number: 315713
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, G
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL OUT, THE RT BRAKE FAILED. EMERGENCY BRAKES WERE USED TO STOP THE ACFT. INVESTIGATION REVEALED THE WHEEL DRIVE INSERT SEPARATED FROM THE WHEEL AND BECAME LODGED BETWEEN THE WHEEL AND BRAKE, SHEARING (2) BRAKE FITTINGS CAUSING LOSS OF HYD FLUID.
